# SDR CA090424006

- Difficulty date: April 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C3UF1085
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSP OF FRONT STRUT IAW SB 3/30, THE FRONT STRUT WAS FOUND CRACKED AT AFT FACE UPPER OTBD, CAUSING REJECTION OF STRUT.
